Works matching AU Najafi, H. Saberi
Results: 16
A numerical method for solving hyperbolic partial differential equations with piecewise constant arguments and variable coefficients.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 2, p. 172, doi. 10.1080/10236198.2021.1881069
- By:
- Publication type:
- Article
An efficient numerical method for solving Benjamin–Bona–Mahony–Burgers equation using difference scheme.
- Published in:
- Journal of Difference Equations & Applications, 2020, v. 26, n. 4, p. 574, doi. 10.1080/10236198.2020.1766032
- By:
- Publication type:
- Article
Two stage mixed-type splitting iterative methods with applications.
- Published in:
- Journal of Taibah University for Science, 2013, v. 7, n. 2, p. 35, doi. 10.1016/j.jtusci.2013.03.003
- By:
- Publication type:
- Article
Non-Standard Finite Difference Schemes for Investigating Stability of a Mathematical Model of Virus Therapy for Cancer.
- Published in:
- Applications & Applied Mathematics, 2019, v. 14, n. 2, p. 805
- By:
- Publication type:
- Article
An Approximate Solution of the Mathieu Fractional Equation by Using the Generalized Differential Transform Method (Gdtm).
- Published in:
- Applications & Applied Mathematics, 2012, v. 7, n. 1, p. 374
- By:
- Publication type:
- Article
Stability Analysis of Distributed-Order Hilfer-Prabhakar Systems Based on Inertia Theory.
- Published in:
- Mathematical Notes, 2018, v. 104, n. 1/2, p. 74, doi. 10.1134/S000143461807009X
- By:
- Publication type:
- Article
An analytical method as a preconditioning modeling for systems of linear equations.
- Published in:
- Computational & Applied Mathematics, 2018, v. 37, n. 2, p. 922, doi. 10.1007/s40314-016-0376-y
- By:
- Publication type:
- Article
A new family of (I+S)-type preconditioner with some applications.
- Published in:
- Computational & Applied Mathematics, 2015, v. 34, n. 3, p. 917, doi. 10.1007/s40314-014-0161-8
- By:
- Publication type:
- Article
The Mixed Type Splitting Methods for Solving Fuzzy Linear Systems.
- Published in:
- Applied Computational Intelligence & Soft Computing, 2014, p. 1, doi. 10.1155/2014/960795
- By:
- Publication type:
- Article
Refinement Methods for State Estimation via Sylvester-Observer Equation.
- Published in:
- Advances in Numerical Analysis, 2011, p. 1, doi. 10.1155/2011/184314
- By:
- Publication type:
- Article
Iterative methods with analytical preconditioning technique to linear complementarity problems: application to obstacle problems.
- Published in:
- RAIRO -- Operations Research, 2013, v. 47, n. 1, p. 59, doi. 10.1051/ro/2013027
- By:
- Publication type:
- Article
An efficient algorithmic method to solve Hammerstein integral equations and application to a functional differential equation.
- Published in:
- Advances in Mechanical Engineering (Sage Publications Inc.), 2017, v. 9, n. 6, p. 1, doi. 10.1177/1687814017701704
- By:
- Publication type:
- Article
Solution to system of partial fractional differential equations using the fractional exponential operators.
- Published in:
- Mathematical Methods in the Applied Sciences, 2012, v. 35, n. 1, p. 119, doi. 10.1002/mma.1545
- By:
- Publication type:
- Article
A new modified SSOR iteration method for solving augmented linear systems.
- Published in:
- International Journal of Computer Mathematics, 2014, v. 91, n. 3, p. 539, doi. 10.1080/00207160.2013.792923
- By:
- Publication type:
- Article
On the Convergence Regions of Generalized Accelerated Overrelaxation Method for Linear Complementarity Problems.
- Published in:
- Journal of Optimization Theory & Applications, 2013, v. 156, n. 3, p. 859, doi. 10.1007/s10957-012-0135-1
- By:
- Publication type:
- Article
Stability Analysis of Distributed Order Fractional Differential Equations.
- Published in:
- Abstract & Applied Analysis, 2011, p. 1, doi. 10.1155/2011/175323
- By:
- Publication type:
- Article